# SDR UALA2011101005476

- Difficulty date: October 9, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 41,577 hours, 15,676 cycles
- Engine: Iae V2527A5
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL BIRD STRIKE ON LT WING OUTBD FLAP L/E HAS A HOLE ON END CAP.  R & R LE FLAP CAP.
